RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1990 Volume 82, Number 2, Pages 224–241 (Mi tmf5410)

This article is cited in 6 papers

Coordinate asymptotics of the wave function for a system of four particles free in the initial state

S. L. Yakovlev


Abstract: The coordinate asymptotics of the wave function for a system of four particles in which $4\to4$ processes are taken into account is studied. The main attention is devoted to triple scattering effects. It is established that in the parts of the configuration space in which the formally constructed scattering amplitude becomes infinite, the asymptotic behavior of the wave function can be described by Fresnel type double integrals.

Received: 30.09.1988


 English version:
Theoretical and Mathematical Physics, 1990, 82:2, 157–169

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025